# SDR C2XA04CL061

- Difficulty date: June 4, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2266, THE CREW REPORTED THAT THE SECOND TO AFT EMERGENCY LIGHT STRIP WAS INOP WHEN TESTED.  MAINTENANCE INSPECTED, REMOVED AND REPLACED THE LIGHT STRIP.  ALL OPERATIONAL CHECKS WERE GOOD.
